A Quantitative Modulus of Continuity for the Two-Phase Stefan Problem

Paolo Baroni, Tuomo Kuusi, Jose-Miguel Urbano

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)545-573
JournalArchive for Rational Mechanics and Analysis
Volume214
Issue number2
DOIs
Publication statusPublished - 2014
MoE publication typeA1 Journal article-refereed

Keywords

  • nonlinear,
  • p-Laplace,
  • regularity
  • Stefan problem,

Cite this